# SDR FDEA201405050946

- Difficulty date: May 5, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 28,541 hours, 14,930 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Splice
- Part number: A5711062220200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNCTION BETWEEN CTR WING BOX & CRUCIFORM FITTING AT 7 INCHES IN FRONT OF FRAME 44 STIFFENER LOCATION,  FOUND WITH A CRACK SIGNAL.  REPAIRED IAW EA 6-5710-T0308161 PART 1.   MAJOR REPAIR IAW GMM 6-2-100.
